# SDR IPXA2020021095960

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 74,886 hours, 12,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VMAIN CABIN FLOOR PANEL HAS CORROSION BETWEEN STA. 475-500.175 AND X=0 TO X=8.5.REPAIRED CORRODED FLOOR PANEL AT SAID LOCATION IAW VT-SAA EA 011-5320-01-A8025 REV. I/R AND UPS EO MD11-5330-75449-A. (MINOR)
